# SDR 96ZZZX4971

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89CR
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 233
- Engine: Garrtt TPE3311
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3101375
- Condition: Failed
- Location: Compressor
- Part time: 1,246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

89CR FAILURE.  ENGINE S/N 34008.  THE DATE OF THE FAILURE WAS 6-28-96.  THE ENGINE TOTAL TIME SINCE OVERHAUL WAS 2,603.5 HOURS AND THE AIRCRAFT TOTAL TIME WAS 5,554.1 HOURS.  THE TOTAL CYCLES SINCE OVERHAUL ON THE ENGINE WERE 3,315.1 HOURS.  TORE THE ENGINE DOWN AND DISCOVERED THE COMPRESSOR BEARING HAD FAILED.  COMPRESSOR BEARING HAD 246.5 HOURS SINCE NEW WHEN IT WAS INSTALLED ON THIS ENGINE AT TOTAL TIME SINCE OVERHAUL 1,604.4 HOURS ON 8-24-94.  THE COMPRESSOR BEARING HAD1,245.6 HOURS IN IT AT THE TIME OF THE FAILURE.
